# SDR S2YA05044

- Difficulty date: July 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- Engine: Pwa PT6A67D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure System
- Part number: PT6A67D
- Part serial: PCE114233
- Condition: Fluctuates
- Location: Rt Engine Oil
- Part time: 21,547 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW REPORTED THE OIL PRESSURE DROPPED TO ABOUT 40 PSI ACCOMPANIED BY A TEMPERATURE INCREASE TO 800 DEGREES AND TORQUE FLUCTUATIONS.  THE CREW PERFORMED AN AIR-TURN-BACK.  MAINTENANCE INSPECTED THE AC AND REPLACED THE RT ENGINE. WITH ALL OPS CHECKS GOOD, THE AC WAS RETURNED TO SERVICE.  (K)
